# SDR UPS08M52539

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 67,532 hours, 10,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6712
- Condition: Damaged
- Location: Fs 879 L28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C EVALUATE EXISTING REPAIR DOUBLER AT FS 879 AND LONGERON 28L ON EXTERNAL SKIN.  EXISTING REPAIR AT FS 879 AND LONG 28L DOES NOT MEET SRM CRITERIA.  REMOVED EXISTING REPAIR, CUT OUT DAMAGED SKIN, FABRICATED REPAIR DOUBLER, TRIPLER, AND FINGER DOUBLER AND INSTALLED IAW MD-11 SRM 53-20-00 FIG. 2.
